Averages of uniformly continuous retractions
A. Jiménez-Vargas; J. Mena-Jurado; R. Nahum; J. Navarro-Pascual
Studia Mathematica (1999)
- Volume: 135, Issue: 1, page 75-81
- ISSN: 0039-3223
Access Full Article
topAbstract
topHow to cite
topReferences
top- [1] Y. Benyamini and Y. Sternfeld, Spheres in infinite dimensional normed spaces are Lipschitz contractible, Proc. Amer. Math. Soc. 88 (1983), 439-445.
- [2] V. Bogachev, J. F. Mena-Jurado and J. C. Navarro-Pascual, Extreme points in spaces of continuous functions, ibid. 123 (1995), 1061-1067. Zbl0832.46030
- [3] J. Cantwell, A topological approach to extreme points in function spaces, ibid. 19 (1968), 821-825. Zbl0175.13403
- [4] A. Jiménez-Vargas, J. F. Mena-Jurado and J. C. Navarro-Pascual, Complex extremal structure in spaces of continuous functions, J. Math. Anal. Appl. 211 (1997), 605-615. Zbl0920.46028
- [5] P. K. Lin and Y. Sternfeld, Convex sets with the Lipschitz fixed point property are compact, Proc. Amer. Math. Soc. 93 (1985) 633-639. Zbl0566.47039
- [6] J. C. Navarro-Pascual, Extreme points and retractions in Banach spaces, Israel J. Math. 99 (1997), 335-342. Zbl0901.46015
- [7] B. Nowak, On the Lipschitzian retraction of the unit ball in infinite-dimensional Banach spaces onto its boundary, Bull. Acad. Polon. Sci. Sér. Sci. Math. 27 (1979), 861-864. Zbl0472.54008
- [8] N. T. Peck, Extreme points and dimension theory, Pacific J. Math. 25 (1968), 341-351. Zbl0157.29603